# SDR AALA20070522

- Difficulty date: March 22, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N705TE
- Make and model: Boeing 757231
- Aircraft serial: 28479
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EXTERIOR EMERGENCY SLIDE FLOOD LIGHT AT RIGHT NUMBER FOUR DOOR, RIGHT AND LEFT INTERIOR EXIT SIGN LIGHT ABOVE RIGHT NUMBER FOUR DOOR, EXIT SIGN IN THE AFT GALLEY CEILING, AND THE AISLE BULLNOSE FLOOD LIGHT AT SEAT ROW 30 INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY PACK M736 FOR EXTERIOR EMERGENCY SLIDE FLOOD LIGHT AT RIGHT NUMBER FOUR DOOR, RIGHT AND LEFT INTERIOR EXIT SIGN LIGHT ABOVE RIGHT NUMBER FOUR DOOR, EXIT SIGN IN THE AFT GALLEY CEILING, AND THE AISLE BULLNOSE FLOOD LIGHT AT SEAT ROW 30.  SYSTEM GROUND CHECKED NORMAL OPERATION.
